# SDR AALA201705129026

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 72,967 hours, 26,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Rows 11-12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ON RIGHT SIDE, ROWS 11 AND 12 IS LOOSE.  SECURED THE LIGHT STRIP IAW AMM 25-27-31.  OPS CHECKED GOOD.
